# SDR R61A201302250221

- Difficulty date: February 25, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N814MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000033
- Aircraft time: 22,584 hours, 16,807 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bolt
- Part number: NAS62033
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND HARDWARE FOR THE LEFT AND RIGHT HORIZONTAL STABILIZER INBOARD TRAILING EDGE SEAL FAIRING 8 (EA) BOLTS CORRODED.  MAINTENANCE REMOVED AND REPLACED BOLTS IAW EMB 170 AMM 55-21-11.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
